# SDR AWXA200200807

- Difficulty date: July 24, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 60,189 hours, 49,686 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 65C161458
- Condition: Gouged
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-20 CHECK THE FORWARD CARGO DOOR BOTTOM AFT DOOR STOP SHOWS EVIDENCE OF WEAR FROM CONTACTING DOOR STOP FITTING BOLTS. MAINTENANCE REMOVED DAMAGED FORWARD CARGO DOOR BOTTOM AFT DOOR STOP; FABRICATED A NEW BOTTOM AFT DOOR STOP, AND 2 EACH CLIP ANGLES; AND INSTALLED REPAIR PARTS IAW E.O. 52-30-04.
